# SDR IPXA1569124

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 620 Lbl 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT, FLOOR WEB AT MAIN CARGO DOOR ENTRANCE HAS CORROSION AROUND FASTENER HOLE AT BS 620, LBL53.  REMOVED CORROSION ORIGINAL THICKNESS .063 LOSS .003 REMAINING .060 THERE IS NO SRM LIMITS FOR THIS AREA PERFORMED REQUIRED INSPECTIONS, TREATED, PRIMED, PAINTED, AND CIC'D AREA IAW EA 111091 EO B757-5310-44145-A, STA 620, LBL 53 AT MAIN CARGO DOOR FLOOR WEB.
